# SDR IPXA0M61988

- Difficulty date: July 23, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: ALC812075
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT HORZ STAB STA 323 RIB TO FRONT SPAR VERTICAL ATTACH ANGLE UPPER END HAS 3" LONG CRACK IN RADIUS.  REMOVED ATTACH ANGLE AT RT HORZ STAB STA 323 RIB TO FRONT SPAR.  FABRICATED AND INSTALLED ATTACH ANGLE REF DWG ALC8120 AND SRM 51-31-01 PARA 3 PG 1 AND SRM 51-33-01, PARA 8 TABLE 12, PG 30/31.
